# SDR QXEA2011052300350

- Difficulty date: May 19, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 19,204 hours, 19,564 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK.  LT LEADING EDGE PANEL 511AL HAS FRETTING AT LOWER INBD END.  REMOVED DAMAGE AS REQUIRED IAW SRM 51-14-00-02-04.  REMAINING THICKNESS .206. NO CRACKS. WITHIN LIMITS. ALODINED AND PRIMED AREA. APPLIED TEFLON TAPE.
